Alert archive / Georgia / Special Weather Statements in 2015
Special Weather Statement, NWS Atlanta, GA
NWS Atlanta, GA issued this special weather statement at Jan 3, 2015, 8:49 PM EST for Gilmer County, Union County, Georgia. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jan 3, 2015, 8:49 PM EST (01:49 UTC)
- Expired
- Jan 3, 2015, 9:15 PM EST
- In force
- 26 min
- Issued by
- NWS Atlanta, GA
Counties Gilmer County, GA, Union County, GA
The radar
The Knoxville radar (KMRX), 157 km from the middle of the area, began a volume at 01:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 1.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 456 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 247 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
561
WWUS82 KFFC 040149
SPSFFC
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST SAT JAN 3 2015
GAZ006>008-013-040215-
GILMER GA-UNION GA-PICKENS GA-FANNIN GA-
849 PM EST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...35 MPH WINDS
AND HEAVY RAIN IN GILMER...UNION...PICKENS AND FANNIN COUNTIES
UNTIL 915 PM EST...
AT 848 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST ELLIJAY...OR 8 MILES
SOUTHEAST OF ELLIJAY...MOVING NORTHEAST AT 60 MPH.
PEA SIZE HAIL AND 35 MPH WINDS IN ADDITION TO HEAVY RAIN CAN BE EXPECTED
ACROSS GILMER...UNION...PICKENS AND FANNIN COUNTIES...INCLUDING AREAS
AROUND ELLIJAY...BLAIRSVILLE...EAST ELLIJAY...MORGANTON...JONES CREEK...
LOVING...PISGAH...NOTTELY DAM...ROY...TALONA...DIAL...CARTECAY...IVY
LOG...MARGRET...HURST...HEMP AND CULBERSON.
DRIVERS SHOULD ALSO USE CAUTION AS HEAVY RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3497 8395 3493 8391 3490 8385 3491 8382
3452 8441 3462 8455 3499 8417 3499 8394
TIME...MOT...LOC 0148Z 222DEG 52KT 3464 8435
$$What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Jan 3, 6:38 PM EST, 2 hours 11 minutes earlier.
Area forecast discussion, Jan 3, 6:38 PM EST, 2 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 638 PM EST SAT JAN 3 2015 .PREV DISCUSSION... /ISSUED 308 PM EST SAT JAN 3 2015/ ..SEVERE STORMS POSSIBLE NW GEORGIA AFTER MIDNIGHT... ..HEAVY RAIN LIKELY MUCH OF NORTH GEORGIA TONIGHT AND SUNDAY MORNING... SHORT TERM /TONIGHT THROUGH SUNDAY NIGHT/... ONLY MINOR REFINEMENTS MADE TO GRIDS SINCE LAST DISCUSSION /SEE BELOW/ BASED ON OBSERVED TRENDS AND LATEST HRRR GUIDANCE. APPEARS LINE OF CONVECTION STILL ON TARGET TO MOVE INTO NW GEORGIA AFTER 06Z THEN PUSH INTO ATL METRO AROUND 11-12Z WHILE ON A WEAKENING TREND. WIDESPREAD DRIZZLE AND FOG WITH SCT -SHRA TO CONTINUE UNTIL THEN. PRECIP SHOULD END QUICKLY BEHIND MAIN PRE-FRONTAL SQUALL LINE. HAVE MANUALLY DRAWN POPS AS LACK OF GOOD HOURLY MODEL GUIDANCE EXISTS TODAY. COULD SEE VERY ISOLD CONVECTION BEHIND THIS LINE SUN AFTERNOON BUT SUBJECTIVE EXPERIENCE IN THIS PATTERN IS COVERAGE AND INTENSITY WILL BE MUCH LESS THAN INDICATED BY MODEL GUIDANCE. WINDS SHOULD BE STRONG BUT REMAIN BELOW ADVISORY CRITERIA SUN AND SUN EVENING. SNELSON LONG TERM /MONDAY THROUGH SATURDAY/... VERY FEW CHANGES NEEDED FOR THE LONG TERM PORTION OF THE FORECAST. HIGH PRESSURE WILL MOVE OFFSHORE THE MID ATLANTIC COAST ON MONDAY IN ADVANCE OF A COLD FRONT ON TUESDAY. TUESDAYS FRONT IS EXPECTED TO BE DRY. A STRONG AREA OF HIGH PRESSURE WILL BUILD BEHIND THE FRONT WEDNESDAY INTO THURSDAY...BRINGING A MUCH COLDER AND DRIER AIRMASS TO THE SOUTHEAST STATES. THERE WERE SOME EARLIER DIFFERENCES BETWEEN THE LONGER TERM MODELS WITH FORECAST MINS AND MAX TEMPS WEDNESDAY INTO THURSDAY...THE GFS HAS TRENDED A LITTLE COLDER AND CLOSER TO THE ECMWF VALUES. IN ADDITION TO THE COLDER TEMPERATURES...BREEZY OR EVEN WINDY CONDITIONS ARE EXPECTED WEDNESDAY INTO EARLY THURSDAY. VALUES COULD APPROACH WIND ADVISORY CRITERIA...AND BRING LOW WIND CHILLS. TEMPERATURES ARE EXPECTED TO MODERATE FAIRLY QUICKLY FRIDAY INTO THE WEEKEND. NLISTEMAA HYDROLOGY... STILL ON TRACK TO SEE 1 TO 2 INCHES WITH AMOUNTS OVER 1.5 INCHES CONFINED TO NE GA. BASED ON THIS EXPECTATION AND FFG HAVE DECIDED NOT TO ISSUE ANY KIND OF FLOOD WATCH. WILL CONTINUE TO MONITOR THIS EVENING. SNELSON PREV DISCUSSION... /ISSUED 149 PM EST SAT JAN 3 2015/ UPDATE... NEAR TERM FCST APPEARS ON TRACK. MAIN CONCERN IS POTENTIAL FOR SVR STORMS AND HVY RAIN. 12Z SYNOPTIC MODELS AND HIRES GUIDANCE INDICATING LINE OF CONVECTION SHOULD MOVE INTO NW CORNER AROUND OR AFTER 06Z. NAM AND GFS 0-1KM BULK SHEAR /35-45KTS/ AND MLCAPE /100-250 J/KG/ FAVORABLE FOR QLCS STORMS WITH ISOLD WIND DMG AND EVEN BRIEF TORNADO POSSIBLE IN THE NW 1/3RD OF GA BETWEEN 06Z AND 12Z...MAINLY NORTH OF I-85. LATEST QPF GUIDANCE INDICATING 1 TO 2 INCHES THRU 00Z MON WITH ONLY NE GA AREA EXPECTING AMOUNTS OF 1.5 INCHES. 3HR FFG IS QUITE LOW /2-2.5 INCHES/ IN NORTH GA DUE TO ANTECEDENT RAINFALL THE LAST 36 HRS. WILL BE COLLABORATING AND LOOKING AT A LITTLE MORE DATA BEFORE DECIDING BUT FOR NOW HOLDING OFF ON WATCH. SNELSON && .AVIATION... 00Z UPDATE... WARM FRONT WILL BE MOVING NORTHWARD THRU TONIGHT..REACHING ATL/AHN BETWEEN 06Z AND 09Z. LIFR CONDITIONS WILL CONTINUE NORTH OF THE FRONT. SOUTH OF THE FRONT SOME AREAS HAVE BECOME VFR...HOWEVER EXPECT IFR CIGS TO DEVELOP THIS EVENING. SCATTERED SHOWERS/DRIZZLE WILL CONTINUE AT MOST AREAS THRU TONIGHT. HEAVY RAIN AND ISOLATED TSRA WILL MOVE INTO THE ATL/CSG AREA EARLY SUNDAY MORNING AND MOVE ACROSS THE FORECAST AREA INTO THE AFTERNOON. RAPIDLY IMPROVING CONDITIONS BEHIND THE FRONT WITH ALL AREAS VFR BY LATE AFTERNOON. WINDS WILL BECOME WEST/NORTHWEST BEHIND THE FRONT AND GUSTY. //ATL CONFIDENCE...00Z UPDATE... MEDIUM ON ALL ELEMENTS. 17 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 53 65 35 54 / 40 100 10 0 ATLANTA 57 62 34 50 / 60 100 10 0 BLAIRSVILLE 52 58 29 46 / 90 100 10 5 CARTERSVILLE 55 61 31 46 / 100 100 10 0 COLUMBUS 63 67 36 53 / 40 100 10 0 GAINESVILLE 49 61 33 50 / 50 100 10 0 MACON 63 69 37 55 / 30 100 10 5 ROME 55 60 30 45 / 100 100 10 5 PEACHTREE CITY 59 63 34 51 / 60 100 10 0 VIDALIA 63 75 42 58 / 50 80 70 5 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...17 LONG TERM....BAKER AVIATION...17
Hazardous weather outlook, Jan 3, 1:35 PM EST, 7 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 135 PM EST SAT JAN 3 2015 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-041200- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 135 PM EST SAT JAN 3 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS AND OCCASIONALLY HEAVY RAINFALL POSSIBLE OVERNIGHT ACROSS NORTH GEORGIA... WEATHER HAZARDS EXPECTED... STRONG TO POTENTIALLY DAMAGING WINDS CAN BE EXPECTED...AND PERHAPS AN ISOLATED TORNADO. 1.5 TO 2 INCHES OF RAIN...POSSIBLY LEADING TO MINOR FLOODING. DISCUSSION... A COLD FRONT WILL APPROACH THE REGION TOMORROW...BUT A SQUALL LINE IS EXPECTED TO DEVELOP AHEAD OF THE FRONT AND MOVE INTO NORTHWEST GEORGIA OVERNIGHT. INSTABILITY AHEAD OF THE FRONT WILL BE LIMITED BUT ANY STORMS THAT MANAGE TO DEVELOP COULD PRODUCE DAMAGING WINDS AND PERHAPS AN ISOLATED TORNADO. HEAVY RAIN ASSOCIATED WITH THIS SYSTEM MAY LEAD TO MINOR FLOODING OF THE MORE FLOOD-PRONE BASINS IN NORTH GEORGIA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE ON SUNDAY. DAMAGING WINDS WOULD CONTINUE TO BE THE MAIN THREAT BUT AN ISOLATED TORNADO CANNOT BE RULED OUT. BY MIDWEEK...A VERY COLD ARCTIC AIRMASS WILL PUSH INTO THE SOUTHEAST. BY THURSDAY MORNING...THE COMBINATION OF VERY COLD TEMPERATURES AND WINDS MAY LEAD TO DANGEROUSLY COLD WIND CHILLS. A WIND ADVISORY MAY BE NEEDED FOR PORTIONS OF NORTH AND CENTRAL GEORGIA WEDNESDAY INTO THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Special weather statement, Jan 3, 7:06 PM EST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
706 PM EST SAT JAN 3 2015
GAZ030-041-040045-
HARALSON GA-POLK GA-
706 PM EST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN HARALSON AND POLK
COUNTIES UNTIL 745 PM EST...
AT 702 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR EDWARDSVILLE...OR 9 MILES NORTHEAST OF
HEFLIN...MOVING NORTHEAST AT 60 MPH.
RAINFALL AMOUNTS AROUND ONE INCH CAN BE EXPECTED ACROSS PORTIONS
OF HARALSON AND POLK COUNTIES...INCLUDING AREAS AROUND CEDARTOWN
...BUCHANAN...BREMEN...ROCKMART...TALLAPOOSA...ARAGON...WACO...
ESOM HILL...ETNA...VAN WERT...EUBANK LAKE...FISH CREEK...FELTON
AND ANTIOCH.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
LAT...LON 3408 8526 3410 8526 3410 8516 3408 8515
3408 8512 3410 8512 3410 8505 3408 8505
3408 8503 3395 8503 3395 8505 3387 8504
3381 8505 3372 8505 3370 8508 3367 8534
3408 8542
TIME...MOT...LOC 0002Z 228DEG 52KT 3377 8551
16Special weather statement, Jan 3, 7:24 PM EST, 1 hour 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
724 PM EST SAT JAN 3 2015
GAZ019-030-041-040045-
HARALSON GA-POLK GA-FLOYD GA-
724 PM EST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN HARALSON...POLK AND FLOYD COUNTIES UNTIL 745 PM EST...
AT 722 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER MARS HILLS...OR 12 MILES SOUTHEAST OF
PIEDMONT...MOVING NORTHEAST AT 55 MPH.
IN ADDITION TO HEAVY RAINFALL...PEA SIZE HAIL AND WIND GUSTS OF 40 MPH
ARE LIKELY WITH THIS STORM AS THIS STORM MOVES ACROSS HARALSON...POLK
AND FLOYD COUNTIES THROUGH 745 PM EST.
SOME LOCATIONS IN THE PATH OF THE STORM INCLUDE
ROME...CEDARTOWN...ROCKMART...TALLAPOOSA...ARAGON...CAVE SPRING...
ESOM HILL...ETNA...LINDALE...VAN WERT...SENEY...FISH CREEK...FELTON
AND ANTIOCH. PLEASE STAY INDOORS IF YOU ARE IN THE PATH.
LAT...LON 3422 8521 3411 8505 3408 8505 3408 8502
3403 8494 3403 8495 3376 8536 3377 8536
3401 8541
TIME...MOT...LOC 0022Z 222DEG 50KT 3385 8542Special weather statement, Jan 3, 7:38 PM EST, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 PM EST SAT JAN 3 2015
GAZ020-031-040115-
PAULDING GA-BARTOW GA-
738 PM EST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 40 MPH WINDS
IN PAULDING AND BARTOW COUNTIES UNTIL 815 PM EST...
AT 735 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM NEAR CEDARTOWN...MOVING NORTHEAST AT 55 MPH.
THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED SIZED HAIL...
OCCASIONAL LIGHTNING AND WIND GUSTS TO 40 MPH AS IT MOVES ACROSS
PAULDING AND BARTOW COUNTIES THROUGH 815 PM EST.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CARTERSVILLE...DALLAS...EUHARLEE...HIRAM...EMERSON...WHITE...
KINGSTON...BRASWELL...TAYLORSVILLE...CASSVILLE...YORKVILLE...NEW
HOPE...STILESBORO...BURNT HICKORY RIDGE AND CROSS ROADS.
RAINFALL AMOUNTS BETWEEN 0.50 AND 1 INCH CAN BE EXPECTED
ACROSS PAULDING AND BARTOW COUNTIES...INCLUDING AREAS AROUND
CARTERSVILLE...DALLAS...EUHARLEE...HIRAM...EMERSON...WHITE...
KINGSTON...BRASWELL...TAYLORSVILLE...CASSVILLE...YORKVILLE...NEW
HOPE...STILESBORO...BURNT HICKORY RIDGE AND CROSS ROADS.
DRIVERS SHOULD ALSO USE CAUTION AS INTENSE RAINFALL WILL REDUCE
VISIBILITIES. TEMPORARY STREET FLOODING AND PONDING OF WATER ON
ROADWAYS IS ALSO LIKELY.
LAT...LON 3396 8498 3408 8492 3408 8505 3421 8504
3421 8503 3423 8502 3439 8474 3408 8473
3407 8474 3395 8474 3395 8473 3390 8473
3390 8505 3395 8505
TIME...MOT...LOC 0035Z 225DEG 49KT 3407 8517
16Special weather statement, Jan 3, 8:49 PM EST, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
849 PM EST SAT JAN 3 2015
GAZ006>008-013-040215-
GILMER GA-UNION GA-PICKENS GA-FANNIN GA-
849 PM EST SAT JAN 3 2015
...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL...35 MPH WINDS
AND HEAVY RAIN IN GILMER...UNION...PICKENS AND FANNIN COUNTIES
UNTIL 915 PM EST...
AT 848 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES SOUTHEAST OF EAST ELLIJAY...OR 8 MILES
SOUTHEAST OF ELLIJAY...MOVING NORTHEAST AT 60 MPH.
PEA SIZE HAIL AND 35 MPH WINDS IN ADDITION TO HEAVY RAIN CAN BE EXPECTED
ACROSS GILMER...UNION...PICKENS AND FANNIN COUNTIES...INCLUDING AREAS
AROUND ELLIJAY...BLAIRSVILLE...EAST ELLIJAY...MORGANTON...JONES CREEK...
LOVING...PISGAH...NOTTELY DAM...ROY...TALONA...DIAL...CARTECAY...IVY
LOG...MARGRET...HURST...HEMP AND CULBERSON.
DRIVERS SHOULD ALSO USE CAUTION AS HEAVY RAINFALL WILL REDUCE
VISIBILITIES. PONDING OF WATER ON ROADWAYS IS ALSO LIKELY.
LAT...LON 3497 8395 3493 8391 3490 8385 3491 8382
3452 8441 3462 8455 3499 8417 3499 8394
TIME...MOT...LOC 0148Z 222DEG 52KT 3464 8435The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jan 3, 7:06 PM EST | Special Weather Statement | FFC | Haralson, Polk | 39 min |
| Jan 3, 7:24 PM EST | Special Weather Statement | FFC | Polk | 21 min |
| Jan 3, 7:38 PM EST | Special Weather Statement | FFC | Bartow, Paulding | 37 min |
| Jan 3, 9:24 PM EST | Special Weather Statement | FFC | Chattooga, Dade, Walker | 36 min |
| Jan 3, 9:41 PM EST | Special Weather Statement | FFC | Floyd, Polk | 49 min |
| Jan 3, 9:55 PM EST | Special Weather Statement | FFC | Catoosa, Whitfield | 35 min |
| Jan 3, 10:08 PM EST | Special Weather Statement | FFC | Bartow, Polk | 22 min |
| Jan 3, 10:26 PM EST | Special Weather Statement | FFC | Haralson, Paulding | 34 min |
| Jan 3, 10:48 PM EST | Special Weather Statement | FFC | Douglas, Fulton | 27 min |
| Jan 3, 10:50 PM EST | Special Weather Statement | FFC | Bartow, Cherokee | 25 min |
| Jan 4, 1:15 AM EST | Flash Flood Warning | FFC | Cobb, Paulding | 6 hr |
| Jan 4, 1:42 AM EST | Flash Flood Warning | FFC | Floyd, Haralson, Polk | 6 hr |
| Jan 4, 2:32 AM EST | Flash Flood Watch | FFC | Banks, Barrow, Bartow, Carroll, Catoosa, Chattooga and 26 more | 10 hr |
| Jan 4, 3:08 AM EST | Special Weather Statement | FFC | Haralson, Paulding, Polk | 37 min |
| Jan 4, 3:32 AM EST | Special Weather Statement | FFC | Haralson, Paulding | 28 min |
| Jan 4, 3:40 AM EST | River Flood Warning | FFC | Forsyth | 22 hr |
| Jan 4, 4:00 AM EST | Special Weather Statement | FFC | Haralson | 30 min |
| Jan 4, 4:26 AM EST | Special Weather Statement | FFC | Carroll, Paulding | 34 min |
| Jan 4, 4:45 AM EST | Special Weather Statement | FFC | Cobb | 30 min |
| Jan 4, 5:04 AM EST | Flash Flood Warning | FFC | Cherokee, Cobb, Forsyth, Fulton | 6 hr |
| Jan 4, 5:10 AM EST | Special Weather Statement | FFC | DeKalb, Forsyth, Fulton | 35 min |
| Jan 4, 5:11 AM EST | Special Weather Statement | FFC | Coweta, Fayette, Troup | 34 min |
| Jan 4, 5:37 AM EST | Special Weather Statement | FFC | Gwinnett | 23 min |
| Jan 4, 5:40 AM EST | Special Weather Statement | FFC | Clayton, Fayette, Henry, Meriwether, Pike, Spalding | 35 min |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Polk | 10 hr |
| Jan 4, 5:53 AM EST | River Flood Warning | FFC | Forsyth, Fulton | 46 hr |
| Jan 4, 6:00 AM EST | Special Weather Statement | FFC | Barrow, Jackson | 30 min |
| Jan 4, 6:10 AM EST | Special Weather Statement | FFC | Henry, Newton, Pike, Spalding | 35 min |
| Jan 4, 6:30 AM EST | Special Weather Statement | FFC | Muscogee | 30 min |
| Jan 4, 6:40 AM EST | Special Weather Statement | FFC | Butts, Spalding | 35 min |
| Jan 4, 6:42 AM EST | Special Weather Statement | FFC | Madison | 33 min |
| Jan 4, 6:59 AM EST | Special Weather Statement | FFC | Chattahoochee, Marion, Talbot | 31 min |
| Jan 4, 7:21 AM EST | Flash Flood Warning | FFC | DeKalb | 4 hr |
| Jan 4, 7:23 AM EST | River Flood Warning | FFC | Dawson, Forsyth | 14 hr |
| Jan 4, 7:31 AM EST | Special Weather Statement | FFC | Upson | 29 min |
| Jan 4, 8:18 AM EST | Special Weather Statement | FFC | Bibb | 27 min |
| Jan 4, 8:23 AM EST | Severe Thunderstorm Warning | FFC | Bibb, Jones, Monroe | 24 min |
| Jan 4, 9:12 AM EST | River Flood Warning | FFC | Polk | 7 hr |
| Jan 4, 9:39 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 10:34 AM EST | River Flood Warning | FFC | Haralson | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee, Cobb | 7 days |
| Jan 4, 10:50 AM EST | River Flood Warning | FFC | Cherokee | 7 days |
| Jan 4, 11:07 AM EST | Special Weather Statement | FFC | Dooly | 23 min |
| Jan 4, 11:37 AM EST | Severe Thunderstorm Warning | FFC | Dodge, Pulaski | 23 min |
| Jan 4, 12:01 PM EST | Special Weather Statement | FFC | Laurens | 29 min |
| Jan 4, 12:02 PM EST | River Flood Warning | FFC | Gwinnett, Walton | 6 hr |
| Jan 4, 12:31 PM EST | River Flood Warning | FFC | Cobb | 7 days |
| Jan 4, 12:31 PM EST | Special Weather Statement | FFC | Treutlen | 29 min |
| Jan 4, 12:38 PM EST | Tornado Warning | FFC | Emanuel, Laurens, Treutlen | 37 min |
| Jan 4, 12:52 PM EST | River Flood Warning | FFC | Floyd, Polk | 7 days |
| Jan 4, 1:06 PM EST | Tornado Warning | FFC | Emanuel | 24 min |
| Jan 4, 1:38 PM EST | River Flood Warning | FFC | Cherokee | 19 hr |
| Jan 4, 3:39 PM EST | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Special Weather Statements in Georgia, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.